# SDR UAT2004F00000

- Difficulty date: July 22, 2004
- Submitted: August 17, 2004
- Operation: Air carrier
- Aircraft: N9736M
- Make and model: Cessna 207A
- Aircraft serial: 20700722
- Engine: Cont IO520F
- System (JASC): 1430 · Fasteners
- Part: Nut
- Part number: MS21042L5
- Condition: Cracked
- Location: Wing Fitting
- Part time: 19,282 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

REMOVED WING STRUTS TO REBUILD WINGS AND FOUND TWO CRACKED NUTS ON ONE WING STRUT.  5 EA NAS464P5A27 BOLTS HOLD THE STRUT FITTINGS IN EACH END OF THE WING STRUTS AND THESE NUTS HOLD THE BOLTS IN.  THERE ARE ONE THICK AND ONE THIN WASHER ON EACH BOLT IAW IPC.  THIS INSTALLATION WAS CORRECT IAW THE IPC.  NO INDICATION THAT THESE NUTS AND BOLTS HAD EVER BEEN REMOVED OR REPLACED DURING THE LIFE OF THE AIRCRAFT;  HOWEVER, THEY COULD HAVE BEEN AT SOME POINT.  THIS CONDITION CAUSED NO OPERATIONAL PROBLEM AND I HAVE NO IDEA HOW LONG THE NUTS HAD BEEN CRACKED.
